logo AFST

Éclatements quasi homogènes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 4, pp. 879-937.
@article{AFST_1995_6_4_4_879_0,
     author = {Pelletier, Mich\`ele},
     title = {\'Eclatements quasi homog\`enes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {879--937},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 4},
     number = {4},
     year = {1995},
     doi = {10.5802/afst.814},
     mrnumber = {1623476},
     zbl = {0861.32021},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.814/}
}
Michèle Pelletier. Éclatements quasi homogènes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 4, pp. 879-937. doi : 10.5802/afst.814. https://afst.centre-mersenne.org/articles/10.5802/afst.814/

[AGV] Arnold (V.I.), Goussein-Zade (S.M.) et Varchenko (A.N.) .- Singularities of differentiables maps (Tome 1), MIR Moscou (1986).

[B] Brunella (M.) .- Topological equivalence of a plane vector field with its principal part defined through Newton polyedra, Preprint (1987). | MR 1115694

[Br] Bruno (A.D.) .- Local methods in nonlinear differential equations, Springer Verlag (1989). | MR 993771 | Zbl 0674.34002

[DR] Denkowska (Z.) et Roussarie (R.) .- A method of desingularisation for analytic two-dimensional vector-field families, Bol. Soc. Mat. 22, n° 1, pp. 93-126. | MR 1159387 | Zbl 0783.32019

[D] Dumortier (F.) .- Singularities of vector fields on the plane, J. of Diff. Equations 23, n° 1 (1977), pp. 53-106. | MR 650816 | Zbl 0346.58002

[M] Martinet (J.) .- Singularités des fonctions et applications différentiables, Monografias de Matematica da PUC/RJ 1. | Zbl 0389.58005

[MM] Mattei (J.-F.) et Moussu (R.) .- Holonomie et intégrales premières, Ann. Scient. Ec. Norm. Sup. 4ème Série, 13 (1980), pp. 469-523. | Numdam | MR 608290 | Zbl 0458.32005

[T] Takens (F.) .- Singularities of vector fields, Publ. Math. IHES 43 (1974), pp. 47-100, | Numdam | MR 339292 | Zbl 0279.58009

[VE] Van Den Essen (A.) .- Reduction of singularities of the difFerential equation A dy = B dx, L. Notes in Math. 712 (1979), pp. 44-60. | MR 548142 | Zbl 0418.34008